# SDR AALA201909129017

- Difficulty date: September 11, 2019
- Submitted: September 12, 2019
- Operation: Air carrier
- Aircraft: N507AY
- Make and model: Airbus A321-231
- Aircraft serial: 3712
- Aircraft time: 38,496 hours, 13,746 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Dirty
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: RED EMERGENCY LAMPS AT SEATS 21 AND 22 RT INOPERATIVE. CLEANED QUICK DISCONNECT PLUGS ON BOTH SEAT ROWS AND OPS CK, OK IAW AMM 33-51-00.
